army_man

New Member
10+ Year Member
Mar 16, 2005
1
0
Status
whats up?
ok i'm not going to school for any of this stuff but i was hoping to get an opinion by someone who knows more about this stuff than i do. i'm currently in the army and got the bright idea to try steroids. i was given bad instructions and had been giving myself poor shots for about 3 weeks. one day i gave myself an injection and nothing unusual happened until exactly 12 hours after the injection my legs went numb and i couldn't stand! luckily it was at night and i was getting ready to hit the rack. the next morning movement was limited but i had weak knees and pain shooting up from my ankles to my lower back. i looked into it and found out i more than likely hit the sciatic nerve. well i managed to get away with this without anyone noticing. i healed a little the first week and then just stopped getting better. 2 months later i get pain in my forearms and my hands cramp after using them for a while. i also began getting a tingling sensation in my forehead and get a little dizzy. well it's been a year now and things havent got worst or better. i can no longer play my guitar due to fingers cramping up. it hurts while sleeping and i can't stand in one place for more than 45 min. or so. i'm not expecting reversing any of this and it's tolerable but can anyone please tell me what on earth happened?????i haven't seen a doctor cause i'm afraid of getting kicked out so figured this was an option...if it was hitting a nerve why did it take 12 hours to effect me? can anyone help?
army man
 

rrreagan

Member
7+ Year Member
15+ Year Member
Oct 13, 2003
100
0
Visit site
Status
haven't seen a doctor cause i'm afraid of getting kicked out so figured this was an option...if it was hitting a nerve why did it take 12 hours to effect me? can anyone help?

Go see your doctor.... I don't think you can be kicked out as physician-pt confidentiality still applies in the military.

And, anyone, do you really want a lasting impairment? That should be the far scarier concern....